# SDR SWAA096481

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 41,193 hours, 33,292 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 6944427
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT ELEVATOR CONTROL PUSHRODS CORRODED.  REMOVED AND REPLACED PUSHRODS PER MM.
